# SDR USAA950346

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48043
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 39146771N
- Condition: Corroded
- Location: Bs 1193-1212
- Part time: 37,113 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-2 INSPECTION, FOUND LEVEL II CORROSION BETWEEN STATION 1193 AND 1212 LONGERON 29 LEFT.  REMOVED AND REPLACED CORRODED SPLICE PER SRM 53-00 FIG 16.  (W)
